# SDR QXEA2024122300322

- Difficulty date: December 23, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N664QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 1700963
- Aircraft time: 1,722 hours, 1,524 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Condition: No Discrepancy
- Location: Zone 100
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT 2133. AFTER START UP OBSERVED SMOKE COMING FROM FRONT LEFT SIDE OF NOSE CONE. SUSPECTED EXESS MOISTURE IN LEFT (CA SIDE) TOP PITOT PROBE THAT BURNED OFF WHEN PROBE HEAT WAS APPLIED. REMOVED FROM SERVICE. PERFORMED GVI OF NOSE AND SURROUNDING AREA. NO DEFECTS NOTED. HEATED PITOT PROBES. REF AMM PROBES OPERATED NORMAL NO DEFECTS NOTED. 30-31-00-880-801A. RETURNED TO SERVICE.
